| Model Number |
MMT-723LNAS |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a motor error alarm.The customer¿s blood glucose level was unknown at the time of the incident.The customer tried clearing the motor alarm, rewinding it, and filling cannula, but whenever they fill cannula, it kept on getting motor error.The customer stated that the drive support cap appeared normal or slightly indented.The customer was able to clear the alarm successfully but were unable to complete the insulin pump rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.